Michel Harel, Madan L. Puri, "Nonparametric density estimators based on nonstationary absolutely regular random sequences", International Journal of Stochastic Analysis, vol. 9, Article ID 189689, 22 pages, 1996. https://doi.org/10.1155/S1048953396000238
Nonparametric density estimators based on nonstationary absolutely regular random sequences
In this paper, the central limit theorems for the density estimator and for the integrated square error are proved for the case when the underlying sequence of random variables is nonstationary. Applications to Markov processes and ARMA processes are provided.
Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.